# SDR SWIA202158787

- Difficulty date: March 8, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 41,662 hours, 38,387 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280 Rbl 9-18
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 CROSSBEAM IS CRACKED BETWEEN RBL9 AND RBL18     (C-CHECK RO 6/11/2021)    REMOVED AND REPLACED DOUBLER AT FS 280  -4 OF REO 601R53-11-171 REV D DATED 13-FEB-21 IAW CRJ 200 SRM 51-24-36 AND 51-42-21
